MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the catheter broke, requiring surgery for removal.The target lesion was located in the femoral artery.A 6f runway cls4 guide catheter was selected for use.During the procedure, the cardiac catheter broke off while in the patient.The hub of the catheter broke and the catheter had significant kinks.Patient was transferred to hospital with vascular surgery capabilities since catheter was unable to be retrieved in cardiovascular lab.Femoral artery was cutdown and catheter retrieval was completed without further incident.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10521226
Report Number2134265-2020-12637
Device Sequence Number16908105
Product Code DQY
UDI-Device Identifier08714729478393
UDI-Public08714729478393
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2023
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060225922
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;